# SDR SWIA201335353

- Difficulty date: November 19, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 32,564 hours, 22,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED JUST FWD OF 1098 BETWEEN STRINGERS 16 & 17.  CW REPAIR ON FUSELAGE SKIN JUST FWD OF FS 1098 BETWEEN STRINGERS 16 & 17 IAW REO.
